MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM
Catalog Number 07041918190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with the lipc lipase colorimetric assay on two cobas 8000 c (701) modules (serial numbers (b)(4)).The results of the sample did not agree with other clinical findings of the patient.The complained sample was initially tested on c701 serial number (b)(4), resulting in a lipase value of 239 u/l.The sample was repeated on the same analyzer due to an internal laboratory rule, resulting in a value of 239 u/l.The value was reported outside of the laboratory.The patient was prescribed a computed tomography scan based on the high value and a second sample collection was requested.A second sample was collected from the patient and tested twice on c701 serial number (b)(4) on (b)(6) 2022, resulting in lipase values of 37 u/l and 36 u/l.Both the complained sample and second sample were repeated.The complained sample was repeated on c701 serial number (b)(4), resulting in a lipase value of 220 u/l.The second sample was repeated on c701 serial number (b)(4), resulting in a value of 37 u/l.
 
Additional Manufacturer Narrative
A general reagent issue could be ruled out as calibration and controls are acceptable.No information was provided indicating the lipase assay is not working correctly.There was no evidence that drug metabolites in the patient's sample interfered with the lipase assay.The time span between the two sample collections of the patient fits with the biological half life of lipase.The investigation could not identify a product problem.

Brand Name
LIPC
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14321900
Report Number1823260-2022-01305
Device Sequence Number5220039
Product Code CHI
UDI-Device Identifier04015630934812
UDI-Public04015630934812
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number07041918190
Device Lot Number58435501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR
Patient SexUnknown